# SDR DALA2017080105879

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 32,290 hours, 17,689 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Control
- Condition: Binding
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE LEVERS JAMMED AFTER LANDING.  CAPTAIN RECYCLED REVERSERS & SPEED BRAKES 3 TO 4 TIMES. RIGHT THRUST LEVER HANDLE RESTORED ENOUGH TO CONTINUE TAXI. LEFT SIDE RESTORED 1-2 MINUTES LATER. CLEANED THRUST LEVERS. SYSTEM IS OK IAW FIM 78-34-00-815-802-P03.  PERFORMED OPERATIONAL TEST IAW AMM 78-31-00-715-001-P03. OK FOR SERVICE.
